# SDR HEEA0011209

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Malfunction
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER IDENT LIGHT WEAK AND OFF FREQUENCY. VERIFIED WEAK REPLY LIGHT PHOTODETECTOR V301.  UNIT WAS ON FREQUENCY.  REPLACED V301 PHOTODETECTOR.  CLEANED CODING SWITCHES.  BENCH CHECK GOOD.
